# SDR 99FDEA00047

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR INDICATED UNSAFE GROUND OUT RED ON WARN HORN SOUND.  REMOVED AND REPLACED MAIN DOWN LOCK SENSOR PER 727 MM 32-61-91.  ALSO, JACK AC PER 727 MM 07-11-000-2, OP CK GOOD.
